BibTeX record journals/fuin/BalbianiT14

download as .bib file

@article{DBLP:journals/fuin/BalbianiT14,
  author       = {Philippe Balbiani and
                  Tinko Tinchev},
  title        = {Definability and Canonicity for Boolean Logic with a Binary Relation},
  journal      = {Fundam. Informaticae},
  volume       = {129},
  number       = {4},
  pages        = {301--327},
  year         = {2014},
  url          = {https://doi.org/10.3233/FI-2014-973},
  doi          = {10.3233/FI-2014-973},
  timestamp    = {Thu, 23 Sep 2021 11:45:48 +0200},
  biburl       = {https://dblp.org/rec/journals/fuin/BalbianiT14.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics